| Model Number |
WA2UR14A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found that the distal end would come off or be loose on the outer body of the telescope.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, that the ureteroscope was not working with the distal end lens loose and detached.The issue was found during the therapeutic stent removal procedure that was completed by a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Additional information added to field h6, h3.The device was returned to olympus for inspection, and the customer's complaint was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 10 months since the subject device was manufactured.Based on the results of the investigation, the reported error descriptions are most likely due to the impact of an excessive mechanical force caused by a shock or fall moreover, wrong handling, excessive force.The exact cause cannot be determined.Olympus will continue to monitor field performance for this device.